# SDR KW3R2014032617085

- Difficulty date: March 26, 2014
- Submitted: March 31, 2014
- Operation: General aviation
- Filed by: Learjet Inc, repair station KW3R646L
- Aircraft: N156RC
- Make and model: Cndair CL6002B16
- Aircraft serial: 5446
- Aircraft time: 6,101 hours, 3,762 cycles
- Engine: Ge CF343A
- Engine time: 6,101 hours, 3,762 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6003303025
- Part serial: 9421
- Condition: Cracked
- Location: Cockpit
- Part time: 766 hours, 766 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, LT WINDSHIELD CRACKED, CREW PERFORMED ABNORMAL PROCEDURES AND LANDED WITH NO FUTHER PROBLEMS.
